# SDR AALA202510308393

- Difficulty date: September 22, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,702 hours, 40,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311423620191
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITTING BETWEEN FR 15 AND FR 16 RIGHT AND DOOR STOP 7. REPLACED INTERCOSTAL FITTING SRM 51-42-11.
